# SDR HNAA2014051400153

- Difficulty date: May 12, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 53,506 hours, 59,521 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BV033001248
- Condition: Damaged
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OVERHEAD LIGHT AT ROW 4DF IS SPARKED AND SMOKED. CREW POWERED DOWN ACFT.  OVERHEAD LIGHTS AND CIRCUIT BREAKER DEACTIVATED.     INSPECTED OVERHEAD LIGHTING FOUND ONE SOCKET AT 4DF DAMAGED. REMOVED BULB IAW SP 33.1 AND DEACTIVATED SYSTEM.
